MAUDE Adverse Event Report: ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; BONE FIXATION SCREW/PLATE
Model Number 30MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that an after building an mgs baseplate and central screw, the baseplate would not connect to the inserter.It appears that the baseplate does not have the threads in the central hub, as usual, making it impossible for the inserter to thread into the baseplate.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 06/25/2025: this occurred during an rtsa revision procedure on (b)(6) 2025.The inserter used in the case was the ar-9623 baseplate inserter.The case was completed by opening a new baseplate and central screw, ar-9560-24-2 24mm +2 lat baseplate, modular (lot: 15400885) and ar-9561-30s 30mm central screw, modular (lot: 15405212).The case was delayed five minutes, and whether additional anesthesia was administered is uncertain.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the cause for the reported failure is related to the mating part ar-9560-24-2.Refer to ncr-30892 for details.No issues were found for ar-9561-30s.

Brand Name
30MM CENTRAL SCREW, MODULAR
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22462188
Report Number1220246-2025-02819
Device Sequence Number15468401
Product Code HWC
UDI-Device Identifier00888867296572
UDI-Public00888867296572
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-30S
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown